American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10\\\-04) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 385 found      Go to page: 1 2 3 4 > >>

[1] Jean Lagrange. Sets of $n$ squares of which any $n-1$ have their sum square . Math. Comp. 41 (1983) 675-681. MR 717711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. H. Lehmer and Emma Lehmer. Cyclotomy with short periods . Math. Comp. 41 (1983) 743-758. MR 717718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. H. McCabe. The quotient-difference algorithm and the Pad\'e table: an alternative form and a general continued fraction . Math. Comp. 41 (1983) 183-197. MR 701633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Jaeschke. On the smallest $k$ such that all $k\cdot 2\sp{n}+1$ are composite . Math. Comp. 40 (1983) 381-384. MR 679453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. C. Wunderlich. A performance analysis of a simple prime-testing algorithm . Math. Comp. 40 (1983) 709-714. MR 689483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. Schwindt. Three summation criteria for Fermat's last theorem . Math. Comp. 40 (1983) 715-716. MR 689484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Samuel S. Wagstaff. Divisors of Mersenne numbers . Math. Comp. 40 (1983) 385-397. MR 679454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joseph L. Gerver. Irregular sets of integers generated by the greedy algorithm . Math. Comp. 40 (1983) 667-676. MR 689480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Masao Kishore. Odd perfect numbers not divisible by $3$. II . Math. Comp. 40 (1983) 405-411. MR 679456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. S. K├Âlbig. On the integral $\int \sb{0}\sp{\pi /2}{\rm log}\sp{n}\,{\rm cos}\,x\,{\rm log}\sp{p}{\rm sin}\,x\,dx$ . Math. Comp. 40 (1983) 565-570. MR 689472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ronald J. Evans. Twenty-fourth power residue difference sets . Math. Comp. 40 (1983) 677-683. MR 689481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. C. Williams. A $p+1$ method of factoring . Math. Comp. 39 (1982) 225-234. MR 658227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John Brillhart. Table errata: ``New primality criteria and factorizations of $2\sp{m}\pm 1$'' [Math. Comp. {\bf 29} (1975), 620--647;\ MR {\bf 52} \#5546]\ by the author, D. H. Lehmer and J. L. Selfridge . Math. Comp. 39 (1982) 747. MR 669665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William Adams and Daniel Shanks. Strong primality tests that are not sufficient . Math. Comp. 39 (1982) 255-300. MR 658231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. P. Brent, J. van de Lune, H. J. J. te Riele and D. T. Winter. On the zeros of the Riemann zeta function in the critical strip. II . Math. Comp. 39 (1982) 681-688. MR 669660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Don Zagier. On the number of Markoff numbers below a given bound . Math. Comp. 39 (1982) 709-723. MR 669663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Rotkiewicz. On Euler Lehmer pseudoprimes and strong Lehmer pseudoprimes with parameters $L$, $Q$ in arithmetic progressions . Math. Comp. 39 (1982) 239-247. MR 658229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. J. A. Colman. The number of partitions of the integer $N$ into $M$ nonzero positive integers . Math. Comp. 39 (1982) 213-224. MR 658226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Baillie, G. Cormack and H. C. Williams. Corrigenda: ``The problem of Sierpi\'nski concerning $k\cdot 2\sp{n}+1$'' [Math. Comp. {\bf 37} (1981), no. 155, 229--231] . Math. Comp. 39 (1982) 308. MR 658232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. C. Williams. Corrigendum: ``Some primes with interesting digit patterns'' [Math. Comp. {\bf 32} (1978), no. 144, 1306--1310;\ MR {\bf 58} \#484] . Math. Comp. 39 (1982) 759. MR 669667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. Jager. On the speed of convergence of the nearest integer continued fraction . Math. Comp. 39 (1982) 555-558. MR 669647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andrew Bremner and Patrick Morton. The integer points on three related elliptic curves . Math. Comp. 39 (1982) 235-238. MR 658228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Lee Hilliker. An algorithm for solving a certain class of Diophantine equations. I . Math. Comp. 38 (1982) 611-626. MR 645676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gary B. Gostin and Philip B. McLaughlin. Six new factors of Fermat numbers . Math. Comp. 38 (1982) 645-649. MR 645680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Richard P. Brent. Succinct proofs of primality for the factors of some Fermat numbers . Math. Comp. 38 (1982) 253-255. MR 637304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. P. Buhler, R. E. Crandall and M. A. Penk. Primes of the form $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$ . Math. Comp. 38 (1982) 639-643. MR 645679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Patrick J. Costello. Density problems involving $p\sb{r}(n)$ . Math. Comp. 38 (1982) 633-637. MR 645678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wilfrid Keller. Table errata: ``New primes of the form $k\cdot 2\sp{n}+1$'' [Math. Comp. {\bf 33} (1979), no. 148, 1333--1336;\ MR 80h:10009]\ by R. Baillie . Math. Comp. 38 (1982) 335. MR 637311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wilfrid Keller. Table errata: ``Properties of the sequence $3\cdot 2^n + 1$''\ [Math. Comp. {\bf 30} (1976), no. 135, 657--663;\ MR {\bf 53} \#7933]\ by S. W. Golomb . Math. Comp. 38 (1982) 335. MR 637310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Walter E. Beck and Rudolph M. Najar. A lower bound for odd triperfects . Math. Comp. 38 (1982) 249-251. MR 637303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 385 found      Go to page: 1 2 3 4 > >>